# SDR QXEA200701350

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,743 hours, 33,712 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2145 - AFTER PERFORMING THE "TO WARNING TEST" NR 1 ENGINE MANUAL CAUTION LIGHT ILLUMINATED.  COMPLIED WITH BETA LOCKOUT RESET PER AMM 76-10-16.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
